# SDR SWIA2019101046433

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE P/N SH670-31828-1 HAS HEAVY CORROSION ON MULTIPLE SURFACES   (C-CHECK) N817SK RO: 10/9/2019REMOVED AND REPLACED ATTACH ANGLEIAW SRM.
